# SDR DALA1227119261

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RETRACT SUPPORT FITTING BUSHING BORE HAS CORROSION, PITTING ON SURFACE.  MACHINED RT RETRACT BUSHING BORE TO 2.381 AND REMOVED .068 FROM BUSHING BORE INNER FACE.  EXCEEDED LIMITS OF EA 02-093855-03 REV A.  FABRICATED OVERSIZED BUSHING PER ERA 487463-14AD AND INSTALLED PER EA 02-093855-03 REV A.
